# SDR SWAA2024080913440

- Difficulty date: July 16, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 12,343 hours, 5,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD SCUFF PLATE HAS A CRACK<[01] FWD CARGO DOOR FWD CORNER SCUFF PLATE WAS REPAIRED ON BACKSHOP W/O 45876/1000/0001 SERIAL NO. 9326218 SHOP;[02] VERIFIED ITEM 1 AUDIT C/W
